# SDR R61A201702020082

- Difficulty date: January 16, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 23,634 hours, 18,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER SHEET CORRODED AS MARKED FR 85-86.  REMOVED AND REPLACED LT BEAM UPPER SHEET BETWEEN FR 85-86 REF SRM II 51-41-01, 51-43-03.  AIRCRAFT REMAINS IN HVY CHECK BNA
